Effective relief of acute pain
Lower Age Limit: Advisory 12 YearsStorage Information
Do not store above 25?C.
AmbientPreperation and Usage
For three days use only
Dosage: For adults and children over 12 years: One or two tablets may be taken every four to six hours. Do not take more than eight tablets in any 24 hour period.Safety Warnings
Can cause addiction - For three days use only
Do not take less than four hours after taking other painkillers. If you need to take this medicine continuously for more than 3 days you should see your doctor or pharmacist.
Use only as directed.
Consult your doctor or pharmacist before taking this product if you suffer from thyroid, kidney or liver problems, (including non-cirrhotic liver damage), are pregnant, breast - feeding, or have asthma or breathing difficulties.
Warning: Do not exceed the stated dose.
If symptoms persist consult your doctor. Avoid alcoholic drink.
If you need to take this medicine continuously for more than three days you should see your doctor or pharmacist.
This medicine contains dihydrocodeine which can cause addiction if you take it continuously for more than 3 days. If you take this medicine for headaches for more than 3 days it can make them worse.
Do not take with any other Paracetamol-containing products. Immediate medical advice should be sought in the event of an overdose, even if you feel well, because of the risk of delayed, serious liver damage.
Keep out of the reach and sight of children.
Net Content: 32 x Tablets
Please Note: Whilst we (Pharmacy for Health) make every effort to ensure that all information is up to date, the information shown on this page should not replace the advice of a medical professional, and you should always refer to the patient information leaflet before taking any medication.